# SDR ORJA97147

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B994AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERIES.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
